# SDR AALA20121127005

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,912 hours, 36,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND MANUAL LIMITS IN AFT CARGO AT STATION 1322 BETWEEN LONGERONS 29 LEFT AND 29 RIGHT.  REMOVED AND REPLACED CORRODED J-ANGLE AT STATION 1322 BETWEEN LONGERONS 29 LEFT AND 29 RIGHT.
